Find a surgeon that knows how to listen
No this is not normal. Over time it will resolve. You should see the surgeon that treated you, or a different one if they won't listen.
Lips filler Improvement -- go slow and use cannulas to limit complications
I suggest waiting 2 weeks, if still uneven or you are unhappy you can reverse the filler. Best, Dr. Emer.
Asymmetries of lip after injection
It looks like this is early on. It takes about a week for things to settle down after lip injections. If it is still a problem at that point, go back to your doctor and have them look. It looks like there was bruising on one side and not the other.
Lip Fillers and Hardness
It sounds as if there may have been too much product injected in one side. I would wait a few weeks to see if this might just be swelling. If after two weeks you still feel the same way you should return to your treating physician for Vitrase to dissolve it. Best, Dr. Green